# SDR 95ZZZX6810

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7055P
- Make and model: Piper PA-24-250
- Aircraft serial: 242205
- Propeller: Hartzl HCA2V*
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V84337
- Condition: Cracked
- Location: Shank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL AND C/W THE REPETATIVE INSPECTIONS REQUIRED BY AD 68-19-04, BLADE WAS FOUND CRACKED IN THE BLADE SHANK.  IN THE AREA DETAILED IN THE AD, THE CRACK WAS EXTREMELY TIGHT AND ALMOST IMPOSSIBLE TO DETECT WITH LIQUID PENETRANT INSPECTION, HOWEVER, THE CRACK WAS VERY APPARENT WHEN SUBJECTED TO EDDY CURRENT TESTING IN THE BLADE SHANK.  SUBMITTER RECOMMENDS SHOPS BACK UP THE PENETRANT INSPECTIONS WITH EDDY CURRENT TESTING.
